# SDR ASAA0310477

- Difficulty date: May 19, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65671406
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE LONGITUDINAL BEAM AT FUSELAGE STATION 685, RIGHT BUTTOCK LINE 43 CORRODED.  REPAIRED BEAM PER SRM.  (M)
